By  Lyn Redwood, RN, MSN

In August, CHD (Children’s Health Defense) asked regulators to investigate the use of polyethylene glycol (PEG) in COVID mRNA vaccines, which could have caused the severe allergic reactions reported this week by two of the first UK recipients of Pfizer’s vaccine.

Media outlets are reporting that two individuals who received the Pfizer-BioNTech COVID-19 mRNA vaccine developed severe anaphylactic reactions following the injection.

England’s National Health Service (NHS) warned Wednesday that people “with a history of a significant allergic reaction to a vaccine, medicine or food” should not be given the COVID-19 vaccine developed by U.S. pharmaceutical giant Pfizer and Germany’s BioNTech. UK’s Medical and Health products Regulatory Agency, as reported by The Wall Street Journal, reminded health-care workers that vaccinations should only be carried out in facilities where resuscitation measures are available.

These warnings came after two National Health Service employees who were part…